Alert archive / Ohio / River Flood Warnings in 2007

River Flood Warning 88, NWS Cleveland, OH

December 23, 2007Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Dec 23, 2007, 6:15 PM EST for Marion County, Ohio. It took effect at Dec 23, 2007, 8:06 PM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2007, 6:15 PM EST (23:15 UTC)
In effect from
Dec 23, 2007, 8:06 PM EST
Expired
Dec 24, 2007, 11:49 AM EST
In force
16 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1).

Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 232315
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
615 PM EST SUN DEC 23 2007

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO

  SCIOTO RIVER NEAR LARUE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-240715-
/O.NEW.KCLE.FL.W.0088.071224T0106Z-071225T1109Z/
/LARO1.1.ER.071224T0106Z.071224T0600Z.071225T0509Z.NO/
615 PM EST SUN DEC 23 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER NEAR LARUE
* FROM THIS EVENING UNTIL TUESDAY MORNING.
* AT 6 PM SUNDAY THE STAGE WAS...10.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND
  CREST NEAR 11.8 FEET BY AROUND MIDNIGHT TONIGHT.
* AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN 
  AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF
  SECONDARY ROADS.

$$
3 follow-up statements
000 
WGUS81 KCLE 240544
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1244 AM EST MON DEC 24 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO


  MAHONING RIVER AT LEAVITTSBURG
  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO

  MAUMEE RIVER AT WATERVILLE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC155-241344-
/O.EXT.KCLE.FL.W.0086.071224T1031Z-071225T1257Z/
/LEAO1.1.ER.071224T1031Z.071224T1800Z.071225T0657Z.NO/
1244 AM EST MON DEC 24 2007

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG
* FROM EARLY THIS MORNING UNTIL TUESDAY MORNING.
* AT 1 AM MONDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER IS FORECAST TO RISE EARLY THIS 
  MORNING AND CREST NEAR 10.7 FEET BY THIS AFTERNOON.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$

OHC095-173-241344-
/O.CON.KCLE.FL.W.0087.071224T1032Z-000000T0000Z/
/WTVO1.1.ER.071224T1032Z.071225T0000Z.000000T0000Z.NO/
1244 AM EST MON DEC 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* FROM EARLY THIS MORNING UNTIL EARLY WEDNESDAY MORNING.
* AT 11 PM SUNDAY THE STAGE WAS 8.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS 
  MORNING AND CONTINUE TO RISE TO NEAR 9.5 FEET BY THIS EVENING. 
  ADDITIONAL RISES ARE POSSIBLE.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-241343-
/O.EXT.KCLE.FL.W.0088.000000T0000Z-000000T0000Z/
/LARO1.1.ER.071224T0215Z.071225T0000Z.000000T0000Z.NO/
1244 AM EST MON DEC 24 2007

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL TUESDAY AFTERNOON.
* AT 12 AM MONDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.6 FEET BY THIS 
  AFTERNOON.
* AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN 
  AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF
  SECONDARY ROADS.

$$
000 
WGUS81 KCLE 241109
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
609 AM EST MON DEC 24 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO

  MAHONING RIVER AT LEAVITTSBURG
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR LARUE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC155-241909-
/O.CON.KCLE.FL.W.0086.000000T0000Z-071225T1257Z/
/LEAO1.1.ER.071224T1120Z.071224T1800Z.071225T0657Z.NO/
609 AM EST MON DEC 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG
* FROM THIS MORNING UNTIL TUESDAY MORNING.
* AT 5 AM MONDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND
  CREST NEAR 10.5 FEET BY THIS AFTERNOON.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$

OHC095-173-241909-
/O.CON.KCLE.FL.W.0087.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.071224T1104Z.071225T0000Z.000000T0000Z.NO/
609 AM EST MON DEC 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 3 AM MONDAY THE STAGE WAS 8.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND
  CREST NEAR 9.5 FEET BY THIS EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-241908-
/O.CON.KCLE.FL.W.0088.000000T0000Z-000000T0000Z/
/LARO1.1.ER.071224T0215Z.071225T0000Z.000000T0000Z.NO/
609 AM EST MON DEC 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.6 FEET BY THIS 
  AFTERNOON.
* AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN 
  AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF
  SECONDARY ROADS.

$$
000 
WGUS81 KCLE 241649
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 AM EST MON DEC 24 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO


  MAHONING RIVER AT LEAVITTSBURG
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR LARUE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC155-241719-
/O.CAN.KCLE.FL.W.0086.000000T0000Z-071225T1257Z/
/LEAO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1149 AM EST MON DEC 24 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE MAHONING RIVER AT LEAVITTSBURG.
* AT 9 AM MONDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$

OHC095-173-241719-
/O.CAN.KCLE.FL.W.0087.000000T0000Z-071224T1649Z/
/WTVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1149 AM EST MON DEC 24 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT 11 AM MONDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 9.0 FEET.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-241719-
/O.CAN.KCLE.FL.W.0088.000000T0000Z-071224T1649Z/
/LARO1.1.ER.071224T0215Z.071224T0900Z.071224T1537Z.NO/
1149 AM EST MON DEC 24 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT 11 AM MONDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING AND IS FORECAST 
  TO REMAIN BELOW FLOOD STAGE.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 23, 3:39 PM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Dec 23, 3:39 PM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EST SUN DEC 23 2007

.SYNOPSIS...
A WEAK TROUGH WILL MOVE THROUGH THE AREA TONIGHT AND BRING A
CHANCE OF SNOW TO THE ENTIRE REGION. LAKE EFFECT SNOW SHOWERS WILL
DEVELOP ON MONDAY BUT WILL BE REPLACED BY DRY WEATHER ON TUESDAY.
DRY WEATHER AND HIGH PRESSURE WILL REMAIN IN PLACE THROUGH THE
MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE COLD FRONT THAT WAS RESPONSIBLE FOR TODAYS HIGH WINDS HAS
ALREADY MOVED INTO WESTERN NY/PA AND POST FRONTAL COLD ADVECTION
CONTINUES AT ALL SITES. STRONGEST WINDS LOOK TO HAVE ALREADY PASSED
BUT THERE WILL BE A CONTINUED CHANCE FOR HIGH WINDS THROUGH AT LEAST
THE EVENING HOURS. A SECONDARY TROUGH IS EVIDENT ON THE WATER VAPOR
LOOP...PRESENTLY IT IS LOCATED OVER CENTRAL INDIANA AND IS
RESPONSIBLE FOR THE SCATTERED LIGHT SNOW SHOWERS NOW ENCROACHING
UPON THE WESTERN TIER OF THE FORECAST AREA. LONG ENOUGH LOOP SHOWS
THIS WAVE SHOULD CONTINUE TO PUSH EASTWARD INTO THIS EVENING.
MEANWHILE A SECONDARY TROUGH OVER WISCONSIN WILL DIVE SOUTHEASTWARD
AND CLIP THE NORTHERN HALF OF THE FORECAST AREA AFTER MIDNIGHT.

WILL CONTINUE WITH A MENTION OF SNOW AT ALL LOCATIONS FOR THE
OVERNIGHT HOURS. DO NOT SEE THE POTENTIAL FOR A LOT OF ACCUMULATING
SNOW OVERNIGHT DUE TO LACK OF SIGNIFICANT MOISTURE...GENERALLY AN
INCH OR LESS BUT AREAS DOWNWIND OF LAKE ERIE COULD SEE UP TO 2
INCHES BY MORNING. WILL ALSO EXTEND THE HIGH WIND WARNING FOR AREAS
AWAY FROM LAKE ERIE UNTIL 10PM. WHILE WINDS HAVE STARTED TO COME
DOWN...ANY SNOW SHOWERS THAT MOVE THROUGH THIS AFTERNOON AND EVENING
COULD MIX DOWN WINDS IN EXCESS OF 60MPH AND AM NOT COMFORTABLE
DOWNGRADING AT THIS POINT. BY LATE EVENING THE CORE OF HIGHEST WIND
ALOFT SHOULD BE EAST OF THE FORECAST AREA AND AREAS AWAY FROM THE
LAKE SHOULD SEE WINDS BELOW WARNING OR ADVISORY CRITERIA. WILL LET
THE REMAINDER OF THE WARNING CONTINUE AS IS UNTIL 3AM MONDAY.

TEMPERATURES TONIGHT WILL BE TRICKY AS THERE WILL BE A MIX OF
CLOUDS/CLEAR SKIES/GUSTY WINDS. ALL AVAILABLE GUIDANCE IS
STRUGGLING TO GRASP THE CURRENT SITUATION AND THE MAGNITUDE OF THE
COLD ADVECTION...TOL/FDY ALREADY BELOW FORECAST LOWS FOR TONIGHT.
WENT WITH COLDEST SOLUTION AVAILABLE...THEN CUT IT BY 5 TO 7 DEGREES
ACROSS THE BOARD WHICH SEEMS ENTIRELY REASONABLE GIVEN UPSTREAM
TEMPS. SHOULD SEE LOWS IN THE UPPER TEENS TONIGHT...LOWER 20S NEAR
THE LAKE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
WHILE WINDS WILL REMAIN BREEZY ON MONDAY...FOCUS TURNS TOWARD
POTENTIAL FOR LAKE EFFECT SNOW. ALL MODEL GUIDANCE SHOWING GOOD COLD
ADVECTION ALOFT OVERNIGHT INTO MONDAY MORNING BUT 925-850MB FLOW
REMAIN OUT OF THE SOUTHWEST UNTIL CLOSE TO NOON. WHILE IT APPEARS
LIKELY A BAND WILL FORM...IT LOOKS LIKE IT WILL REMAIN OFFSHORE
UNTIL MONDAY AFTERNOON. THINK SOME LES WILL BE POSSIBLE IN THE
TRADITIONAL SNOWBELT AREAS EAST OF CLEVELAND BUT IT SHOULD BE SHORT
LIVED AND ACCUMS SHOULD GENERALLY BE 1 TO LOCALLY 3 INCHES. AS FLOW
TURN AROUND OUT OF THE WEST TOMORROW AFTERNOON...ACTUALLY START TO
WARM ADVECT AT 850MB AND BY 00Z TUESDAY...850MB TEMPS OVER THE LAKE
ARE ONLY MARGINALLY SUPPORTIVE OF LES. THINK THAT SOME LES MAY
LINGER INTO EARLY TUESDAY MORNING BUT ALL SITES SHOULD BE SNOW-FREE
BY TUESDAY AFTERNOON AS FLOW BACKS AROUND OUT OF THE SOUTHWEST.

TEMPS THROUGH MID WEEK WILL GENERALLY BE AROUND NORMAL FOR THIS TIME
OF YEAR BUT HIGHS ON MONDAY WILL REMAIN QUITE CHILLY. MAV/FWC
GUIDANCE CONTINUE TO LOOK ENTIRELY TOO WARM FOR TOMORROWS HIGHS AND
FAVORED THE COOLER MET. MONDAY NIGHT THROUGH TUESDAY LOOK TO RETURN
TO NEAR NORMAL WITH HIGHS IN THE MID 30S AND LOWS IN THE MID 20S.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WENT WITH A MIX BETWEEN GFS MOS AND HPC GUIDANCE.  WEDNESDAY HIGH
PRESSURE WILL BE CENTERED ACROSS THE VIRGINIAS WITH A COLD FRONT
FROM NRN LOWER MICHIGAN TO NORTHERN TEXAS.  FRONT MAKES LITTLE
PROGRESS WEDNESDAY BUT WEDNESDAY NIGHT WILL BRING IN SNOW SHOWERS.
WILL KEEP POPS IN LOW CHC CATEGORY AS HPC HAS HELD THE LOW TO OUR
WEST OVER INDIANA WHILE THE GFS MOVES IT THROUGH NORTH OF THE AREA
DRAGGING THE FRONT THROUGH. SATURDAY ANOTHER COLD FRONT WILL MOVE
THROUGH THE ARE.  AHEAD OF THE SYSTEM ENOUGH WARM AIR MOVES INTO THE
AREA THAT BY FRIDAY POOLING MOISTURE ACROSS THE AREA SHOULD RESULT
IN MOSTLY RAIN.  FRIDAY NIGHT TEMPS TOO CLOSE TO CALL ALTHOUGH CHC
POPS LOOK GOOD SO WENT WITH A CHANCE OF EITHER RAIN OR SNOW.
SATURDAY SNOW BE RAIN...AGAIN WITH CHC POPS.  SATURDAY NIGHT AND
SUNDAY CHC POPS STILL LOOK GOOD BUT AGAIN TEMPS TOO MARGINAL TOO
CALL SO WENT WITH EITHER RAIN OR SNOW.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
COLD FRONT NOW IN EXTREME EASTERN OHIO WITH THE BACK EDGE OF THE
RAIN NEAR KYNG AT 17Z. CIGS ACROSS NRN OHIO ARE MOSTLY MVFR.
VISIBILITIES ARE VFR OUTSIDE THE RAIN ALTHOUGH OBSERVATIONS IN
INDIANA INDICATE MVFR VISIBILITIES IN LIGHT SNOW HAVE DEVELOPED IN
ASSOCIATION WITH AN AXIS OF INSTABILITY ALOFT THAT WILL BE MOVING
ENE ACROSS THE AREA. WITH DRY AIR ALSO MIXING IN WILL KEEP
VISIBILITIES VFR EXCEPT FOR A BRIEF WINDOW AT FDY MFD AND TOL. DRY
SLOT OVER INDIANA TIMES IN ACROSS THE AREA DURING THE MID AND LATE
AFTERNOON AND HAVE BROUGHT A PERIOD OF JUST SCT SKY COVER AT
SEVERAL TERMINALS. NAM12 HOWEVER SHOWS THIS FILLING IN AGAIN
THROUGH THE EVENING AS LOW LEVEL MOISTURE ASSOCIATED WITH THE LOW
DROPS ACROSS THE AREA LATE EVENING AND OVERNIGHT. THEREFORE WILL
BRING BACK THE MVFR CIGS THROUGH MUCH OF THE NIGHT. ALSO GIVEN
INSTABILITY MOISTURE AND LIFT WOULD EXPECT SNOW SHOWERS TO DEVELOP
AS WELL. LAKE EFFECT SHOULDNT BE AN ISSUE YET AS WINDS WILL
CONTINUE FROM THE SOUTHWEST. IF THEY BECOME MORE WESTERLY ERIE
COULD BE AFFECTED LATE TONIGHT. ALSO EXPECT WINDS TO REMAIN
GENERALLY 20 TO 30 KTS WITH GUSTS TO 40KTS.

OUTLOOK...LAKE EFFECT SNOW SHOWERS MAY AFFECT ERI MONDAY. AS THE
WINDS SHIFT TO MORE OF A WESTERLY DIRECTION THE BANDS MAY AFFECT
YNG AND PERHAPS CLE MONDAY. OTHERWISE...HIGH PRES BUILDS IN AND
VFR CONDITIONS SHOULD PREVAIL THROUGH THU. A WEAK COLD FRONT SLIDE
THROUGH WED/THU TIME FRAME WITH LITTLE TROUBLE.

&&

.MARINE...
STORMS WILL CONTINUE.  SHORE LINE WINDS HAVE COME DOWN A BIT BUT IN
THE OPEN WATERS EXPECT WINDS ARE AT OR NEAR STORM FORCE.  WILL ALSO
CONTINUE WITH THE LOW WATER ADVISORY AS LAKE LEVELS HAVE FALLEN
BELOW THE CRITICAL MARK.  WINDS WILL DIMINISH TO SOUTHWEST GALES
OVERNIGHT DROPPING OUT OF GALES MONDAY ON THE WEST END AND MONDAY
EVENING EAST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 3 AM EST MONDAY FOR OHZ010>012-089.
     HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR OHZ003-
     006>009-013-014-017>023-027>033-036>038-047.
PA...HIGH WIND WARNING UNTIL 3 AM EST MONDAY FOR PAZ001.
     HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR PAZ002-003.
MARINE...STORM WARNING UNTIL 6 AM EST MONDAY FOR LEZ061-142>149-162>169.
     LOW WATER ADVISORY UNTIL 2 PM EST MONDAY FOR LEZ142>144-
     162>164.

&&

SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Dec 23, 3:02 PM EST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
302 PM EST SUN DEC 23 2007

OHZ010>012-089-PAZ001-242015-
LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
302 PM EST SUN DEC 23 2007

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-013-014-017>023-027>033-036>038-047-PAZ002-003-242015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-GEAUGA-ASHTABULA INLAND-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
SOUTHERN ERIE-CRAWFORD PA-
302 PM EST SUN DEC 23 2007

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-242015-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
302 PM EST SUN DEC 23 2007

...STORM WARNING IN EFFECT UNTIL 6 AM EST MONDAY...
...LOW WATER ADVISORY IN EFFECT UNTIL 2 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING
   LOW WATER ADVISORY

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-242015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
302 PM EST SUN DEC 23 2007

...STORM WARNING IN EFFECT UNTIL 6 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 23, 5:46 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
546 PM EST SUN DEC 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 AM     NON-TSTM WND DMG TOLEDO                  41.66N 83.58W
12/23/2007                   LUCAS              OH   LAW ENFORCEMENT

            TREE DOWN.

0730 AM     NON-TSTM WND DMG PERRYSBURG              41.55N 83.62W
12/23/2007                   WOOD               OH   LAW ENFORCEMENT

            LARGE LIMBS DOWN.

0745 AM     NON-TSTM WND DMG TOLEDO                  41.66N 83.58W
12/23/2007                   LUCAS              OH   LAW ENFORCEMENT

            TREES DOWN ACROSS ROAD.

0800 AM     NON-TSTM WND DMG FINDLAY                 41.04N 83.64W
12/23/2007                   HANCOCK            OH   TRAINED SPOTTER

            TREES AND POWER LINES DOWN.

0815 AM     NON-TSTM WND DMG UPPER SANDUSKY          40.83N 83.28W
12/23/2007                   WYANDOT            OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN.

0827 AM     NON-TSTM WND GST MARION                  40.58N 83.13W
12/23/2007  M0.00 MPH        MARION             OH   ASOS

            61 MPH.

1000 AM     NON-TSTM WND DMG BOWLING GREEN           41.38N 83.65W
12/23/2007                   WOOD               OH   LAW ENFORCEMENT

            POWER POLES KNOCKED DOWN.

1015 AM     NON-TSTM WND DMG MOUNT VERNON            40.39N 82.48W
12/23/2007                   KNOX               OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS EASTERN HALF OF THE COUNTY.

1015 AM     NON-TSTM WND DMG ASHLAND                 40.87N 82.32W
12/23/2007                   ASHLAND            OH   LAW ENFORCEMENT

            LARGE TREE DOWN ON A HOUSE. NUMEROUS TREES AND POWER
            POLES DOWN ACROSS SOUTHERN HALF OF THE COUNTY.

1020 AM     NON-TSTM WND DMG AVON LAKE               41.49N 82.02W
12/23/2007                   LORAIN             OH   LAW ENFORCEMENT

            LARGE TREE DOWN.

1030 AM     NON-TSTM WND DMG NORTON                  41.03N 81.65W
12/23/2007                   SUMMIT             OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

1030 AM     NON-TSTM WND DMG MANSFIELD               40.76N 82.53W
12/23/2007                   RICHLAND           OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE.

1030 AM     NON-TSTM WND DMG NORWALK                 41.24N 82.61W
12/23/2007                   HURON              OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

1045 AM     NON-TSTM WND DMG CANTON                  40.81N 81.37W
12/23/2007                   STARK              OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.

1045 AM     NON-TSTM WND DMG WOOSTER                 40.82N 81.93W
12/23/2007                   WAYNE              OH   LAW ENFORCEMENT

            NUMEROUS LARGE TREE LIMBS DOWN BETWEEN NEW PITTSBURG AND
            WOOSTER.

1130 AM     NON-TSTM WND DMG WARREN                  41.24N 80.82W
12/23/2007                   TRUMBULL           OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN.

1200 PM     NON-TSTM WND DMG ELYRIA                  41.38N 82.11W
12/23/2007                   LORAIN             OH   TRAINED SPOTTER

            51 MPH WIND GUST BLEW OVER SCHOOL SPEED LIMIT SIGN WITH
            LIGHTS.

1200 PM     NON-TSTM WND DMG ERIE                    42.13N 80.09W
12/23/2007                   ERIE               PA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN. 5000 HOMES WITHOUT POWER.

1240 PM     NON-TSTM WND DMG CLEVELAND               41.48N 81.68W
12/23/2007                   CUYAHOGA           OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER OUTAGES EAST SIDE OF CITY.

0155 PM     NON-TSTM WND DMG PAINESVILLE             41.73N 81.25W
12/23/2007                   LAKE               OH   NWS EMPLOYEE

            FREEWAY LIGHT POLE DOWN ACROSS ROUTE 2 EASTBOUND.

0155 PM     NON-TSTM WND DMG PERRY                   41.77N 81.14W
12/23/2007                   LAKE               OH   NWS EMPLOYEE

            LARGE HEALTHY LIMB DOWN.

0432 PM     NON-TSTM WND DMG GENOA                   41.52N 83.36W
12/23/2007                   OTTAWA             OH   TRAINED SPOTTER

            LIMBS DOWN.

0456 PM     NON-TSTM WND DMG OAK HARBOR              41.51N 83.15W
12/23/2007                   OTTAWA             OH   TRAINED SPOTTER

            TIN ROOF BLOWN OFF HOUSE.

0515 PM     NON-TSTM WND DMG 2 N WOOSTER             40.85N 81.93W
12/23/2007                   WAYNE              OH   TRAINED SPOTTER

            LARGE LIMB DOWN OFF HEALTHY TREE.

&&

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 10:52 AM ESTRiver Flood WarningCLETrumbull25 hr
Dec 23, 10:55 AM ESTRiver Flood WarningCLELucas, Wood25 hr

Nearby

River Flood Warnings in Ohio, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.